I am scared to take Plan B / Morning after pill.....?

What are the side effects??? Can you have a stroke or anything worse then that.... I don't smoke.... I am not on any medicine but really scared..... I used to take Ortho Tri Cyclen and Tri Nessa..... Is the ingrident in Plan B the same in the other birth control I have taken.... My boyfriend and I used the pull out method (which I know is not birth control) but I wont't do that as a form..... Anyway he did pull out and nothing got near me..... I have never seen him have any pre-*** when being together and we have been together for 3 years..... Looking for helpful answers

9 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    It's basically a stronger dose of a normal BC pill. You should be fine. It is hormone that will prevent a fertilized egg from attaching to the uterine wall. The withdraw method isn't effective though. Even if you don't think you see any fluid from him you aren't likely to be able to know since there is some coming from you too. Try picking up a vaginal foam contraceptive if you don't like condoms, it's a lot safer than nothing.

  • 1 decade ago

    The side effects for plan B are similar to that of any hormonal birth control, really. Blood clots, nausea, fatigure, etc. It should go away within a few days, at most. It is basically just a large dose of hormone which makes it difficult for the egg to implant itself in your uterus.

    If you want my personal opinion, using the pull out method is WAY scarier than taking Plan B. Get back on the pills and double your protection with a condom. Seriously. You will sleep better at night and won't have to stress about being pregnant/terminating a pregnancy.

    You MUST use Plan B within 72 hours of having unprotected sex in order for it to work at its max effectiveness.

    Take it. And take care of yourself.

    Source(s): Womens health clinic worker
  • C J
    Lv 7
    1 decade ago

    It may make you throw up and will give you some minor cramps and a heavy period but there are no very serious side effects. It has been approved for over the counter use by the FDA for a reason!!

  • Anonymous
    1 decade ago

    Some people react and some dont. On the package it says that it can cause nausa or abdominal cramping. It says it can cause you to throw up too. But I've never seen that happening. there isn't anything written about having a stroke or anything...

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    I'd be scared too and would never take it.

    Frankly, I have no trust in that drug whatsoever. I don't feel it's been tested enough and that the drug manufactures lie about it's effectiveness and the most serious side effects, not the least of which are questions about future fertility and complications with PID...Pelvic Inflamatory Disease.

    I wouldn't do it. I'd have a baby instead.

  • Brinly
    Lv 5
    1 decade ago

    i took it once and it only made me tired. not sick at all just very tired. i took it that night so that i could just go right to bed and then took the other dose at lunch the next day. the second dose was fine as well, that one didn't even make me tired. i would take it just in case if you don't want to get pregnant. good luck.

    Source(s): 36 weeks pregnant, took plan B before i got pregnant
  • It will make you nauseous but I think they give you an anti-nausiant with it..like gravol.

    If I were you...i would get back on the pill if you are not ready to be pregnant.

  • 1 decade ago

    I have taken it before and had no side effects.

  • Anonymous
    1 decade ago

    It might make you sick but that is all... not serious sick... just like throwing up or nauseas (SP)

Still have questions? Get your answers by asking now.